MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON CATH-GUIDE AIRWAY,100MM; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL HUDSON CATH-GUIDE AIRWAY,100MM; AIRWAY, OROPHARYNGEAL, ANESTHE
Model Number IPN049856
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "when the doctor intubated the patient to suck sputum, he found that the resistance in the cavity was large, and it was difficult to insert the suction tube.No impact on patient".No injury or harm reported.Patient condition reported as "fine".

Brand Name
HUDSON CATH-GUIDE AIRWAY,100MM
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12245753
Report Number3004365956-2021-00237
Device Sequence Number2771903
Product Code CAE
UDI-Device Identifier14026704646491
UDI-Public14026704646491
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN049856
Device Catalogue Number1167
Device Lot Number74F2000055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1